Numerical Methods of High-Order Accuracy for Nonlinear Boundary Value Problems. III. Eigenvalue Problems.
Numerische Mathematik, Tome 12 (1968), pp. 120-133
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1968__12_131856,
author = {P.G. CIARLET and R.S. VARGA and M.H. SCHULTZ},
title = {Numerical {Methods} of {High-Order} {Accuracy} for {Nonlinear} {Boundary} {Value} {Problems.} {III.} {Eigenvalue} {Problems.}},
journal = {Numerische Mathematik},
pages = {120--133},
year = {1968},
volume = {12},
zbl = {0181.18303},
url = {http://geodesic.mathdoc.fr/item/NUMA_1968__12_131856/}
}
TY - JOUR AU - P.G. CIARLET AU - R.S. VARGA AU - M.H. SCHULTZ TI - Numerical Methods of High-Order Accuracy for Nonlinear Boundary Value Problems. III. Eigenvalue Problems. JO - Numerische Mathematik PY - 1968 SP - 120 EP - 133 VL - 12 UR - http://geodesic.mathdoc.fr/item/NUMA_1968__12_131856/ ID - NUMA_1968__12_131856 ER -
%0 Journal Article %A P.G. CIARLET %A R.S. VARGA %A M.H. SCHULTZ %T Numerical Methods of High-Order Accuracy for Nonlinear Boundary Value Problems. III. Eigenvalue Problems. %J Numerische Mathematik %D 1968 %P 120-133 %V 12 %U http://geodesic.mathdoc.fr/item/NUMA_1968__12_131856/ %F NUMA_1968__12_131856
P.G. CIARLET; R.S. VARGA; M.H. SCHULTZ. Numerical Methods of High-Order Accuracy for Nonlinear Boundary Value Problems. III. Eigenvalue Problems.. Numerische Mathematik, Tome 12 (1968), pp. 120-133. http://geodesic.mathdoc.fr/item/NUMA_1968__12_131856/